# SDR UHLA2014062000447

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 27,691 hours, 17,090 cycles
- System (JASC): 2612 · Fire Detection
- Part: Io Card
- Condition: Failed
- Location: Detection Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FWD FIRE SYSTEM FAILED CAUTION MESSAGE DURING CLIMB OUT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R GEN IO IN MAU 3, SLOT 9/10 IAW AMM 31-41-06.  OPS CHECKED GOOD.
